Reductive Homogeneous Pseudo-Riemannian Manifolds.
Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 17-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classification, homogeneous pseudo-Riemannian manifolds, existence of homogeneous pseudo-Riemannian structures, solvable Lie groups, Heisenberg group
@article{MOMA_1997__124_4_178780,
author = {P.M. Gadea and J.A. Oubina},
title = {Reductive {Homogeneous} {Pseudo-Riemannian} {Manifolds.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {17--34},
year = {1997},
volume = {124},
number = {4},
zbl = {0901.53036},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178780/}
}
P.M. Gadea; J.A. Oubina. Reductive Homogeneous Pseudo-Riemannian Manifolds.. Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 17-34. http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178780/